Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 30, 2016, 1:13 PM CDT for East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Wilkinson County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 1:13 PM CDT (18:13 UTC)
- Expired
- Apr 30, 2016, 1:45 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS, Wilkinson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted.
432
WUUS54 KLIX 301813
SVRLIX
LAC037-091-105-MSC005-113-157-301845-
/O.NEW.KLIX.SV.W.0093.160430T1813Z-160430T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
113 PM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
NORTHERN ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
NORTHEASTERN EAST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
AMITE COUNTY IN SOUTHERN MISSISSIPPI...
SOUTHEASTERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
SOUTHWESTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 145 PM CDT
* AT 113 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTREVILLE TO NEAR FELPS TO NEAR DARLINGTON...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MCCOMB...LIBERTY...MAGNOLIA...KENTWOOD...CENTREVILLE...OSYKA...GILLSBERG...
EASLEYVILLE...FELPS...DARLINGTON AND MCCOMB AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3135 9074 3123 9045 3094 9040 3082 9096
3096 9106 3107 9119
TIME...MOT...LOC 1813Z 240DEG 38KT 3108 9104 3102 9091 3088 9088
HAIL...<.75IN
WIND...60MPH
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 8:31 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Apr 30, 8:31 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
831 AM CDT SAT APR 30 2016
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING INDICATES A VERY WARM AND MOIST
ENVIRONMENT BELOW AN ELEVATED INVERSION AT 900 MB. ONSHORE FLOW
OFF THE GULF IS 20 TO 35 KTS JUST ABOVE THE SFC THROUGH THIS
LAYER. THE LCL IS LOW AT 400 FEET. DRIER AIR IS PRESENT ABOVE TO
ABOUT 550 MB. OVERALL PW IS ABOVE AVERAGE AT 1.43 INCHES. ANOTHER
ELEVATED INVERSION IS NEAR 630 MB... WHERE WINDS BEGIN TO TURN
MORE WESTERLY. CAPE IS RELATIVELY LONG AND SKINNY THROUGH THE
PROFILE WITH MOST UNSTABLE AT 2000 J/KG. WARM CLOUD LAYER IN A
STORM WOULD BE 14000 FT SO EFFICIENT RAINFALL PROCESSES AND FLASH
FLOODING IS A CONCERN AGAIN TODAY. SFC TO 6 KM SHEAR IS 35 KTS...
THAT IS ENOUGH FOR SEVERE WIND TO AT LEAST BE POSSIBLE WITH STORMS
AS WELL. WE EXPECT THIS ENVIRONMENT TO ALLOW THE MCS CURRENTLY AT
THE LA/MS BORDER TO CONTINUE EAST. THE SOUNDING FROM LAKE CHARLES
THIS MORNING WAS JUST AHEAD OF THE LINE. THE LCH PROFILE HAS A BIT
MORE SHEAR AND ALSO SUPPORTS MCS MAINTENANCE. ONE LAST CONCERN FOR
TODAY WOULD BE THE LINE OF STORMS SLOWING IN SOUTHEAST LA AND
TRAINING ALONG A COASTAL BOUNDARY THIS AFTERNOON... WHERE THERE
DOES APPEAR TO BE MOISTURE POOLED AT 925 MB ALONG THE NORTHSHORE AND
THE MS GULF COAST.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 400 AM CDT SAT APR 30 2016/
SHORT TERM...
A FEW SHOWERS HAVE STARTED TO DEVELOP OVER POINTE COUPEE AND WEST
FELICIANA PARISHES THIS MORNING AND ARE PUSHING NORTH AND EAST.
CONTINUED SHOWER DEVELOPMENT IS POSSIBLE OUT AHEAD OF A STRONG
SQUALL LINE MOVING THROUGH THE SHREVEPORT AREA AND STRETCHING TO
LUFKIN AND THEN NORTH OF HOUSTON IN EASTERN TEXAS.
OVERALL...I HAVE ELECTED NOT TO MAKE MANY CHANGES TO THE FORECAST
UPDATE SENT OUT A FEW HOURS AGO BUT THERE ARE A FEW ADDITIONS. THE
MAIN ONE IS A FLASH FLOOD WATCH ISSUANCE BEGINNING AT 12Z AND
RUNNING TO 00Z ON SUNDAY. THE CONFIDENCE LEVEL OF THE PROBABILITY
OF HEAVY RAINFALL IS HIGHER GENERALLY WEST OF I-55 AND NORTH OF
I-10 AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN ADDED. OTHER
THAN THAT...INCREASED THE RAIN CHANCES TODAY A BIT MORE IN THE
EASTERN PART OF THE AREA. THE HRRR CONTINUES TO SHOW A SQUALL LINE
EXTENDING FROM THE AFOREMENTIONED LINE DEVELOPING AND MOVING
THROUGH THE AREA MUCH SOONER THAN EXPECTED AT THIS TIME LAST
NIGHT. WILL CONTINUE TO MONITOR AND ADDRESS ANY CHANGES AS NEEDED
AS THE TIMING AND INTENSITY OF WHAT ULTIMATELY MOVES INTO THE AREA
IS PROVING DIFFICULT TO DETERMINE.
LONG TERM...
NEXT BEST CHANCE OF RAIN CONTINUES TO BE ON TUESDAY WITH CLEARING
AND DRYING OUT OCCURRING ON WEDNESDAY.
AVIATION...
MVFR CEILINGS ARE WIDESPREAD ACROSS THE TERMINAL AREAS THIS MORNING.
CANNOT RULE OUT CEILINGS DROPPING INTO THE UPPER END OF THE IFR
CATEGORY...BUT WINDS SHOULD REMAIN STRONG ENOUGH TO PRECLUDE
SIGNIFICANT VISIBILITY ISSUES.
MAIN FORECAST PROBLEM IS TIMING OF CONVECTIVE ACTIVITY APPROACHING
FROM THE WEST. MESOSCALE MODELING HAS SLOWED DOWN TIMING FROM WHAT
THE EVENING SHIFT WAS LOOKING AT. WILL NEED TO MAKE ADJUSTMENTS ON
TIMING WITH 12Z TAF PACKAGE BASED ON LATEST MESOSCALE MODELING
SOLUTIONS. WILL TRY TO USE ABOUT A 2 HOUR WINDOW WHERE TSRA WILL BE
PREDOMINANT. BASED ON LATEST HRRR SOLUTION...CONVECTION SHOULD CLEAR
MOST OR ALL TERMINALS BY 00Z SUNDAY. LIKELY TO SEE MVFR CEILINGS
AGAIN DURING THE OVERNIGHT HOURS AFTER 06Z SUNDAY.
MARINE...
WILL CONTINUE EXERCISE CAUTION HEADLINES THROUGH THE DAYTIME HOURS
WHERE THEY ARE CURRENTLY IN PLACE. SHOULD SEE SOME WEAKENING OF
PRESSURE GRADIENT AFTER TODAY FOR SEVERAL DAYS. FRONT NOT LIKELY TO
PUSH THROUGH COASTAL WATERS UNTIL SOMETIME AROUND THE MIDDLE OF THE
WEEK.
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. MONITOR CONVECTIVE TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 68 81 67 / 90 70 70 30
BTR 82 70 84 68 / 90 50 70 30
ASD 84 68 84 67 / 60 40 60 30
MSY 83 73 82 71 / 60 50 60 30
GPT 83 72 84 67 / 60 40 60 30
PQL 84 69 83 67 / 60 40 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ034>037-039-
040-046>050-056>058-071-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ068>071.
GM...NONE.
&&Hazardous weather outlook, Apr 30, 5:26 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 526 AM CDT SAT APR 30 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302230- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 526 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI LATE THIS MORNING AND THIS AFTERNOON. A LINE OF THUNDERSTORMS ACROSS WESTERN LOUISIANA EARLY THIS MORNING WILL MOVE ACROSS THE AREA LATE THIS MORNING AND THIS AFTERNOON. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL IS LIKELY TO ACCOMPANY THE THUNDERSTORMS...ESPECIALLY OVER SOUTHWEST MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA WEST OF THE PEARL RIVER AND NORTH OF A SLIDELL TO DONALDSONVILLE LINE. A FLASH FLOOD WATCH WILL BE IN EFFECT UNTIL 7 PM CDT FOR THIS AREA. RAIN AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS WHERE REPEAT THUNDERSTORMS OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS ON SUNDAY AND TUESDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS NORTHWEST OF A SLIDELL TO HOUMA LINE ON SUNDAY. DAMAGING WINDS WOULD BE THE MAIN THREAT FROM THESE STORMS. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS MORNING AND THIS AFTERNOON.
In the hours before
Special weather statement, Apr 30, 12:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1237 PM CDT SAT APR 30 2016
LAZ046-047-049-056-057-301830-
IBERVILLE-ASSUMPTION-WEST BATON ROUGE-ASCENSION-ST. JAMES-
1237 PM CDT SAT APR 30 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ASSUMPTION...
SOUTH CENTRAL WEST BATON ROUGE...SOUTHWESTERN ST. JAMES...IBERVILLE
AND SOUTHWESTERN ASCENSION PARISHES...
AT 1236 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED 11 MILES
SOUTHWEST OF BAYOU SORREL...OR 15 MILES NORTHEAST OF JEANERETTE...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DONALDSONVILLE...PLAQUEMINE...NAPOLEONVILLE...ST. GABRIEL...ADDIS...WHITE
CASTLE...PAINCOURTVILLE...BAYOU SORREL...PIERRE PART...CARVILLE...BELLE
ROSE AND GEISMER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN LOUISIANA.
LAT...LON 3033 9150 3038 9134 3029 9105 2991 9089
2991 9122 2999 9126 3000 9126 3001 9123
3004 9123 3003 9125 3006 9127 3005 9137
3010 9138 3011 9147 3013 9146 3019 9147
3020 9149 3023 9148 3024 9153
TIME...MOT...LOC 1736Z 240DEG 24KT 3003 9145
AKLocal storm report, Apr 30, 12:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1249 PM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST 2 NW NEW ROADS 30.72N 91.48W
04/30/2016 M58 MPH POINTE COUPEE LA MESONET
NEW ROADS FALSE RIVER REGIONAL AIRPORT REPORTED A WIND
GUST OF 58MPH.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:24 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 58 hr |
| Apr 30, 10:02 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard, Saint John the Baptist | 8 hr |
| Apr 30, 11:38 AM CDT | Tornado Warning | LIX | Pointe Coupee | 37 min |
| Apr 30, 11:56 AM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 15 min |
| Apr 30, 12:16 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 44 min |
| Apr 30, 12:21 PM CDT | Tornado Warning | LIX | East Feliciana, West Feliciana | 24 min |
| Apr 30, 12:37 PM CDT | Special Weather Statement | LIX | Iberville | 53 min |
| Apr 30, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, West Baton Rouge, West Feliciana | 50 min |
| Apr 30, 1:09 PM CDT | Tornado Warning | LIX | Saint Helena | 36 min |
| Apr 30, 1:11 PM CDT | Tornado Warning | LIX | Tangipahoa | 34 min |
| Apr 30, 1:23 PM CDT | Tornado Warning | LIX | Tangipahoa | 24 min |
| Apr 30, 1:24 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 36 min |
| Apr 30, 1:38 PM CDT | Special Weather Statement | LIX | Assumption | 52 min |
| Apr 30, 1:42 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa, Washington | 33 min |
| Apr 30, 1:45 PM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston | 30 min |
| Apr 30, 2:14 PM CDT | Special Weather Statement | LIX | Saint Charles, Saint James, Saint John the Baptist | 61 min |
| Apr 30, 2:14 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa and 1 more | 61 min |
| Apr 30, 2:18 PM CDT | Special Marine Warning | LIX | 117 min | |
| Apr 30, 2:40 PM CDT | Tornado Warning | LIX | Tangipahoa | 17 min |
| Apr 30, 3:00 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Orleans, Saint Charles | 60 min |
| Apr 30, 3:07 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles | 23 min |
| Apr 30, 3:13 PM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 69 min |
| Apr 30, 3:16 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 89 min |
| Apr 30, 3:28 PM CDT | Special Weather Statement | LIX | Saint Charles | 47 min |
| Apr 30, 3:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| Apr 30, 4:04 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard | 116 min |
| Apr 30, 4:07 PM CDT | Special Marine Warning | LIX | 113 min | |
| Apr 30, 4:21 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Apr 30, 4:29 PM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 19 min |
| Apr 30, 4:46 PM CDT | Special Weather Statement | LIX | Jefferson | 59 min |
| Apr 30, 4:56 PM CDT | Special Weather Statement | LIX | Terrebonne | 49 min |
| Apr 30, 5:04 PM CDT | Special Marine Warning | LIX | 86 min | |
| Apr 30, 5:06 PM CDT | Special Marine Warning | LIX | 24 min | |
| Apr 30, 5:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Apr 30, 5:34 PM CDT | Special Weather Statement | LIX | Plaquemines | 41 min |
| Apr 30, 6:09 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 30, 6:13 PM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 30, 9:38 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
| Apr 30, 9:38 AM CDT | River Flood Warning | LIX | Pearl River | 57 hr |
| Apr 30, 1:57 PM CDT | Tornado Warning | LIX | Pike, Walthall | 33 min |
| Apr 30, 4:50 PM CDT | Special Weather Statement | LIX | Hancock | 25 min |
| Apr 30, 5:24 PM CDT | Special Weather Statement | LIX | Harrison | 66 min |
| Apr 30, 6:05 PM CDT | Special Weather Statement | LIX | Jackson | 25 min |
| Apr 30, 6:32 PM CDT | Special Weather Statement | LIX | Jackson | 28 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.